Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2007, Volume 47, Number 8, Pages 1287–1297 (Mi zvmmf258)  

Regularization methods for certain quasi-variational inequalities with inexactly given data in a Hilbert space

I. P. Ryazantseva

Nizhni Novgorod State Technical University, ul. Minina 24, Nizhni Novgorod, 603600, Russia

Abstract: For quasi-variational inequalities of a special type with inexactly given data in a Hilbert space, continuous and discrete operator regularization methods are used to construct approximations that strongly converge to the solution to the original inequality.

Key words: quasi-variational inequalities, operator regularization method, first-order continuous regularization method, iterative regularization method.

Full text: PDF file (1300 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2007, 47:8, 1232–1242

Bibliographic databases:

UDC: 519.642.8
Received: 02.02.2007

Citation: I. P. Ryazantseva, “Regularization methods for certain quasi-variational inequalities with inexactly given data in a Hilbert space”, Zh. Vychisl. Mat. Mat. Fiz., 47:8 (2007), 1287–1297; Comput. Math. Math. Phys., 47:8 (2007), 1232–1242

Citation in format AMSBIB
\Bibitem{Rya07}
\by I.~P.~Ryazantseva
\paper Regularization methods for certain quasi-variational inequalities with inexactly given data in a~Hilbert space
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2007
\vol 47
\issue 8
\pages 1287--1297
\mathnet{http://mi.mathnet.ru/zvmmf258}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2378175}
\transl
\jour Comput. Math. Math. Phys.
\yr 2007
\vol 47
\issue 8
\pages 1232--1242
\crossref{https://doi.org/10.1134/S0965542507080027}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34548446344}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf258
  • http://mi.mathnet.ru/eng/zvmmf/v47/i8/p1287

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:182
    Full text:80
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021